Illinois Journal of Mathematics

An estimate for line integrals and an application to distinguished homomorphisms

John B. Garnett

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 4 (1975), 537-541.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050662

Digital Object Identifier
doi:10.1215/ijm/1256050662

Mathematical Reviews number (MathSciNet)
MR0382654

Zentralblatt MATH identifier
0327.30038

Subjects
Primary: 30A76

Citation

Garnett, John B. An estimate for line integrals and an application to distinguished homomorphisms. Illinois J. Math. 19 (1975), no. 4, 537--541. doi:10.1215/ijm/1256050662. https://projecteuclid.org/euclid.ijm/1256050662


Export citation